Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 575869, 11 pages
http://dx.doi.org/10.1155/2013/575869
Research Article

Fixed Points for -Graphic Contractions with Application to Integral Equations

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Young Researchers and Elite Club, Rasht Branch, Islamic Azad University, Rasht, Iran

Received 18 August 2013; Accepted 1 September 2013

Academic Editor: Jen-Chih Yao

Copyright © 2013 N. Hussain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Matthews, “Partial metric topology,” in Proceedings of the 8th Summer Conference on General Topology and Applications, vol. 728, pp. 183–197, Annals of the New York Academy of Sciences, 1994.
  2. L. \'Cirić, B. Samet, H. Aydi, and C. Vetro, “Common fixed points of generalized contractions on partial metric spaces and an application,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2398–2406, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  3. N. Hussain, Z. Kadelburg, S. Radenović, and F. R. Al-Solamy, “Comparison functions and fixed point results in partial metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 605781, 15 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Amini-Harandi, “Metric-like spaces, partial metric spaces and fixed points,” Fixed Point Theory and Applications, vol. 2012, article 204, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. D. Ilić, V. Pavlović, and V. Rakočević, “Some new extensions of Banach's contraction principle to partial metric space,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1326–1330, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Z. Golubović, Z. Kadelburg, and S. Radenović, “Coupled coincidence points of mappings in ordered partial metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 192581, 18 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. A. Kutbi, J. Ahmad, N. Hussain, and M. Arshad, “Common fixed point results for mappings with rational expressions,” Abstract and Applied Analysis, vol. 2013, Article ID 549518, 11 pages, 2013. View at Publisher · View at Google Scholar
  8. H. K. Nashine, Z. Kadelburg, S. Radenović, and J. K. Kim, “Fixed point theorems under Hardy-Rogers contractive conditions on 0-complete ordered partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 180, 2012. View at Publisher · View at Google Scholar
  9. Z. Kadelburg, H. K. Nashine, and S. Radenović, “Fixed point results under various contractive conditions in partial metric spaces,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales A. View at Publisher · View at Google Scholar
  10. W. Long, S. Shukla, S. Radenović, and S. Radojević, “Some coupled coincidence and common fixed point results for hybrid pair of mappings in 0-complete partial metric spaces,” Fixed Point Theory and Applications, vol. 2013, article 145, 2013. View at Publisher · View at Google Scholar
  11. M. Abbas and T. Nazir, “Common fixed point of a power graphic contraction pair in partial metric spaces endowed with a graph,” Fixed Point Theory and Applications, vol. 2013, article 20, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Lj. \'Cirić, B. Samet, C. Vetro, and M. Abbas, “Fixed point results for weak contractive mappings in ordered -metric spaces,” Fixed Point Theory, vol. 13, no. 1, pp. 59–72, 2012. View at Google Scholar · View at MathSciNet
  13. M. A. Khamsi and W. A. Kirk, An Introduction to Metric Spaces and Fixed Point Theory, John Wiley & Sons, New York, NY, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  14. P. Kumam, C. Vetro, and F. Vetro, “Fixed points for weak α-ψ-contactions in partial metric spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 986028, 9 pages, 2013. View at Publisher · View at Google Scholar
  15. A. Shoaib, M. Arshad, and J. Ahmad, “Fixed point results of locally cotractive mappings in ordered quasi partial metric spaces,” The Scientific World Journal, vol. 2013, Article ID 194897, 8 pages, 2013. View at Google Scholar
  16. S. Shukla, S. Radenović, and V. C. Rajić, “Some common fixed point theorems in 0−σ−complete metric-like spaces,” Vietnam Journal of Mathematics, 2013. View at Publisher · View at Google Scholar
  17. H. K. Nashine, Z. Kadelburg, and S. Radenović, “Fixed point theorems via various cyclic contractive conditions in partial metric spaces,” Publications de LfInstitut Mathematique, Nouvelle Serie Tome, vol. 93, no. 107, pp. 69–93, 2013. View at Google Scholar
  18. A. G. Bin Ahmad, Z. M. Fadail, V. C. Rajić, and S. Radenović, “Nonlinear contractions in 0-complete partial metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 451239, 12 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S. M. Alsulami, N. Hussain, and A. Alotaibi, “Coupled fixed and coincidence points for monotone operators in partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 173, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for αψ-contractive type mappings,” Nonlinear Analysis: Theory and Methods, vol. 75, no. 4, pp. 2154–2165, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  21. P. Salimi, A. Latif, and N. Hussain, “Modified αψ-contractive mappings with applications,” Fixed Point Theory and Applications, vol. 2013, article 151, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. E. Karapınar and B. Samet, “Generalized (αψ) contractive type mappings and related fixed point theorems with applications,” Abstract and Applied Analysis, vol. 2012, Article ID 793486, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  23. E. Karapınar, P. Kumam, and P. Salimi, “On αψ-Meir-Keeler contractive mappings,” Fixed Point Theory and Applications, vol. 2013, article 94, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  25. J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  26. J. Jachymski, “The contraction principle for mappings on a metric space with a graph,” Proceedings of the American Mathematical Society, vol. 136, no. 4, pp. 1359–1373, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  27. I. Beg, A. R. Butt, and S. Radojević, “The contraction principle for set valued mappings on a metric space with a graph,” Computers & Mathematics with Applications, vol. 60, no. 5, pp. 1214–1219, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  28. F. Bojor, “Fixed point theorems for Reich type contractions on metric spaces with a graph,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 9, pp. 3895–3901, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  29. F. Bojor, “Fixed point of ϕ-contraction in metric spaces endowed with a graph,” Annals of the University of Craiova. Mathematics and Computer Science Series, vol. 37, no. 4, pp. 85–92, 2010. View at Google Scholar · View at MathSciNet
  30. R. P. Agarwal, N. Hussain, and M. A. Taoudi, “Fixed point theorems in ordered Banach spaces and applications to nonlinear integral equations,” Abstract and Applied Analysis, vol. 2012, Article ID 245872, 15 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  31. N. Hussain, A. R. Khan, and R. P. Agarwal, “Krasnosel'skii and Ky Fan type fixed point theorems in ordered Banach spaces,” Journal of Nonlinear and Convex Analysis, vol. 11, no. 3, pp. 475–489, 2010. View at Google Scholar · View at MathSciNet